# SDR A6WA201040369

- Difficulty date: May 23, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING AT FS 484, RBL 9 CRACKED.  FLAGGED R & R WITH SERVICEABLE BATHTUB FITTING PN 600-31068-19 AT FS 484, RBL9 ALL WORK DONE IAW SRM 51-42-06, 51-42-21, 51-21-11.
